# SDR AALA201602289035

- Difficulty date: February 16, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532740050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACK BEAM, AT FRAME 33 - 3" & RBL 77.  REPLACED SEAT TRACK BEAM IAW SRM 53-00-15-201 FIGURE 204.
